Xiao-Jun Yang
TítuloCitado porAño
Advanced local fractional calculus and its applications
XJ Yang
World Science Publisher, New York 1 (1), 1, 2012
4692012
Local fractional integral transforms and their applications
XJ Yang, D Baleanu, HM Srivastava
Academic Press, 2015
2872015
Local Fractional Functional Analysis & Its Applications
XJ Yang
Asian Academic Publisher Limited, 2011
2722011
Fractal heat conduction problem solved by local fractional variation iteration method
XJ Yang, D Baleanu
Thermal Science 17 (2), 625-628, 2013
2542013
Cantor-type cylindrical-coordinate method for differential equations with local fractional derivatives
XJ Yang, HM Srivastava, JH He, D Baleanu
Physics Letters A 377 (28-30), 1696-1700, 2013
1672013
Local fractional integral transforms
XJ Yang
Progress in Nonlinear Science 4 (1), 1-225, 2011
1512011
Exact travelling wave solutions for the local fractional two-dimensional Burgers-type equations
XJ Yang, F Gao, HM Srivastava
Computers & Mathematics with Applications 73 (2), 203-210, 2017
1472017
On exact traveling-wave solutions for local fractional Korteweg-de Vries equation
XJ Yang, JA Tenreiro Machado, D Baleanu, C Cattani
Chaos: An Interdisciplinary Journal of Nonlinear Science 26 (8), 084312, 2016
1422016
A new fractional derivative without singular kernel: application to the modelling of the steady heat flow
XJ Yang, HM Srivastava, JA Machado
arXiv preprint arXiv:1601.01623, 2015
1372015
A new fractional operator of variable order: application in the description of anomalous diffusion
XJ Yang, JAT Machado
Physica A: Statistical Mechanics and its Applications 481, 276-283, 2017
1362017
Local fractional similarity solution for the diffusion equation defined on Cantor sets
XJ Yang, D Baleanu, HM Srivastava
Applied Mathematics Letters 47, 54-60, 2015
1162015
Fractional derivatives of constant and variable orders applied to anomalous relaxation models in heat-transfer problems
XJ Yang
arXiv preprint arXiv:1612.03202, 2016
1152016
Approximate solutions for diffusion equations on Cantor space-time
XJ Yang, D Baleanu, WP Zhong
Proceedings of the Romanian Academy A 14 (2), 127-133, 2013
1122013
Exact traveling-wave solution for local fractional Boussinesq equation in fractal domain
XJ Yang, JAT Machado, D Baleanu
Fractals 25 (04), 1740006, 2017
1112017
A new numerical technique for solving the local fractional diffusion equation: two-dimensional extended differential transform approach
XJ Yang, JAT Machado, HM Srivastava
Applied Mathematics and Computation 274, 143-151, 2016
1062016
Local fractional variational iteration method for diffusion and wave equations on Cantor sets
XJ Yang, D Baleanu, Y Khan, ST Mohyud-Din
Romanian Journal of Physics 59 (1-2), 36-48, 2014
1062014
A new integral transform operator for solving the heat-diffusion problem
XJ Yang
Applied Mathematics Letters 64, 193-197, 2017
1042017
Local fractional homotopy perturbation method for solving fractal partial differential equations arising in mathematical physics
XJ Yang, HM Srivastava, C Cattani
Romanian Reports in Physics 67 (3), 752-761, 2015
952015
Local fractional homotopy perturbation method for solving fractal partial differential equations arising in mathematical physics
Yang, Xiao-Jun, Srivastava, H. M., Carlo, Cattina.
Romanian Reports in Physics 67 (3), 752–761, 2015
952015
A new computational approach for solving nonlinear local fractional PDEs
XJ Yang, F Gao, HM Srivastava
Journal of Computational and Applied Mathematics 339, 285-296, 2018
932018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20